# SDR WI5R2016050200001

- Difficulty date: April 29, 2016
- Submitted: May 2, 2016
- Operation: General aviation
- Aircraft: N747LA
- Make and model: Cessna 525C
- Aircraft serial: 525C0110
- Engine: Wilint FJ44
- Engine time: 510 hours, 404 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 119345
- Part serial: HW36285
- Condition: Fractured
- Location: Engine
- Part time: 510 hours, 404 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS SQUAWKED FOR SQUEALING NOISE DURING ENGINE SHUTDOWN.  FIELD BORESCOPE INSPECTION REVEALED A MISSING 3RD STAGE IP ROTOR BLADE.  DISASSEMBLY REVEALED ONE LIBERATED 3RD STAGE BLADE ON THE IP ROTOR.
